Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
Yhoun

skin buzzing

Recommended Posts

Does anyone recognize this sensation?: Within the past month, I've started to feel random buzzing sensations in different parts of my body, most often in my feet and legs, but sometimes in other places, too,. It doesn't feel exactly like the tingling I sometimes get in my feet and legs. It's more like someone is taking a tiny electric buzzer and holding it against my skin. It's very strange.

I mentioned this to my PCP, but she had never heard of anything like it. (I haven't yet asked my cardiologist, who manages my POTS, as I wasn't sure it was POTS related.) When I try to google it, I get MS forums, but I've had two clear 2 MRIs over 6 years, so I thought that made MS pretty unlikely. I had a skin biopsy a couple of years ago that was normal, which I thought ruled out SFN. Any ideas? It's not debilitating, but it's annoying and sometimes a bit worrying, since I don't know what's causing it.

Share this post


Link to post
Share on other sites

I get it too. My cardio EP, didn't have an answer either. In some ways it feels like buzzing and sometimes it feels like I am sitting in a diesel truck.

Share this post


Link to post
Share on other sites

Hi, @Yhoun,

I'm not sure if this is the same thing, but I've had buzzing sensations where it felt as if there were a phone vibrating in my stomack!  A while back, I even felt buzzing in my head.  And I have felt it in my legs/feet.  These greatly improved (knock wood!!) after I was diagnosed and started on meds.  I'm guessing it's POTS-related.

Share this post


Link to post
Share on other sites

Thanks for the replies, everyone. I’ve been progressively exercising more with the CHOP protocol, and I also stopped breastfeeding very recently, so I wonder whether is was my body responding weirdly to one/both of those changes. It’s a relief to have some company in these symptoms, at least. I’ll  keep an eye on it and hope it goes away...

Share this post


Link to post
Share on other sites

@Yhoun Have you had your Vitamin B12 checked recently? A deficiency can cause nerve pain, which may be the buzzing feeling you’re describing. I used to get numbness, pins/needles and “ice cold” feelings inside parts of my body... I didn’t respond to supplements so I get biweekly injections. 

Best wishes to you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...